I was taking prednisone more than 6 month for the treatment of autoimmune hepatitis, right after three month I start with a lot of pain in my back, It is been almost six month after I stop the prednisone and I keep having this pain, I need help.
2 Jun 2012
I think more information is needed to help answer your question. What are your liver funtion tests showing now & before? Usually the liver doesn't cause back pain. If this pain is in the back or right behind the liver it could be a kidney problem now, & not the liver at all. If your liver emzymes are at a normal level, you really need to see your reumatologist or whomever is treating this to get better answers... Mary
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
0 answers • 15 May 2010
I also have hepatitis c, fibromyalgia, essential tremor, and poly-neuropathy, and recently developed hypo-thyroidism. My medications are: focalin ...
1 answer • 28 May 2010
Diagnosed Feb2012. Currently doing a prednisone tapering at 12.5mgs daily soon to go down to 10mgs daily pending blood work results from 30June. ...
1 answer • 4 Jul 2012
Autoimmune Hepatitis - I was wondering if anyone has gone off their meds? Did you flare back up and?
... if so how long did that take? I saw my hep yesterday and said that I have done well awhile and on next visit if LFTs are still normal he is going ...
4 answers • 7 Oct 2012
Does anyone have any idea how long this taper will be since I have been on pred for so long? I have AIH and as I start my pred decrease my 6mp ...
2 answers • 8 May 2013